Osaka Journal of Mathematics

Positive forms on hyperkähler manifolds

Misha Verbitsky

Full-text: Open access

Abstract

Let $(M,I,J,K,g)$ be a hyperkähler manifold, $\dim_{\mathbb{R}} M =4n$. We study positive, $\partial$-closed $(2p,0)$-forms on $(M,I)$. These forms are quaternionic analogues of the positive $(p,p)$-forms, well-known in complex geometry. We construct a monomorphism $\mathcal{V}_{p,p}\colon \Lambda^{2p,0}_{I}(M)\to\Lambda^{n+p,n+p}_{I}(M)$, which maps $\partial$-closed $(2p,0)$-forms to closed $(n+p,n+p)$-forms, and positive $(2p,0)$-forms to positive $(n+p,n+p)$-forms. This construction is used to prove a hyperkähler version of the classical Skoda--El Mir theorem, which says that a trivial extension of a closed, positive current over a pluripolar set is again closed. We also prove the hyperkähler version of the Sibony's lemma, showing that a closed, positive $(2p,0)$-form defined outside of a compact complex subvariety $Z\subset (M,I)$, $\codim Z > 2p$ is locally integrable in a neighbourhood of $Z$. These results are used to prove polystability of derived direct images of certain coherent sheaves.

Article information

Source
Osaka J. Math., Volume 47, Number 2 (2010), 353-384.

Dates
First available in Project Euclid: 23 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1277298909

Mathematical Reviews number (MathSciNet)
MR2722365

Zentralblatt MATH identifier
1196.32011

Subjects
Primary: 32F17: Other notions of convexity 53C26: Hyper-Kähler and quaternionic Kähler geometry, "special" geometry 32U05: Plurisubharmonic functions and generalizations [See also 31C10]

Citation

Verbitsky, Misha. Positive forms on hyperkähler manifolds. Osaka J. Math. 47 (2010), no. 2, 353--384. https://projecteuclid.org/euclid.ojm/1277298909


Export citation

References

  • S. Alesker and M. Verbitsky: Plurisubharmonic functions on hypercomplex manifolds and HKT-geometry, J. Geom. Anal. 16 (2006), 375--399.
  • S. Bando and Y.-T. Siu: Stable sheaves and Einstein-Hermitian metrics; in Geometry and Analysis on Complex Manifolds, World Sci. Publ., River Edge, NJ., 1994, 39--50
  • B. Banos and A. Swann: Potentials for hyper-Kähler metrics with torsion, Classical Quantum Gravity 21 (2004), 3127--3135.
  • M.L. Barberis, I.G. Dotti and M. Verbitsky: Canonical bundles of complex nilmanifolds, with applications to hypercomplex geometry, Math. Res. Lett. 16 (2009), 331--347.
  • R.J. Baston: Quaternionic complexes, J. Geom. Phys. 8 (1992), 29--52.
  • M. Berger: Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279--330.
  • A.L. Besse: Einstein Manifolds, Springer, Berlin, 1987.
  • C.P. Boyer: A note on hyperhermitian four-manifolds, Proc. Amer. Math. Soc. 102 (1988), 157--164.
  • E. Calabi: Métriques kählériennes et fibrés holomorphes, Ann. Sci. École Norm. Sup. (4) 12 (1979), 269--294.
  • M.M. Capria and S.M. Salamon: Yang-Mills fields on quaternionic spaces, Nonlinearity 1 (1988), 517--530.
  • J.-P. Demailly: $L\sp 2$ vanishing theorems for positive line bundles and adjunction theory; in Transcendental Methods in Algebraic Geometry (Cetraro, 1994), Lecture Notes in Math. 1646, Springer, Berlin, 1996, 1--97.
  • H. El Mir: Sur le prolongement des courants positifs fermés, Acta Math. 153 (1984), 1--45.
  • G. Grantcharov and Y.S. Poon: Geometry of hyperkähler connections with torsion, Comm. Math. Phys. 213 (2000), 19--37.
  • F.R. Harvey and H.B. Lawson, Jr.: An introduction to potential theory in calibrated geometry, Amer. J. Math. 131 (2009), 893--944.
  • F.R. Harvey and H.B. Lawson, Jr.: Duality of positive currents and plurisubharmonic functions in calibrated geometry, Amer. J. Math. 131 (2009), 1211--1239.
  • N.J. Hitchin, A. Karlhede, U. Lindström and M. Roček: Hyperkähler metrics and supersymmetry, Comm. Math. Phys. 108 (1987), 535--589.
  • P.S. Howe and G. Papadopoulos: Twistor spaces for hyperkähler manifolds with torsion, Phys. Lett. B 379 (1996), 80--86.
  • J.E. Humphreys: Introduction to Lie Algebras and Representation Theory, Springer, New York, 1972.
  • M. Obata: Affine connections on manifolds with almost complex, quaternion or Hermitian structure, Jap. J. Math. 26 (1956), 43--77.
  • C. Okonek, M. Schneider and H. Spindler: Vector Bundles on Complex Projective Spaces, Progr. Math. 3, Birkhäuser, Boston, Mass., 1980.
  • S.M. Salamon: Quaternionic Manifolds, Inst. Nazionale di Alta Matematica Francesco Severi Symposia Math. 26, 1982.
  • N. Sibony: Quelques problèmes de prolongement de courants en analyse complexe, Duke Math. J. 52 (1985), 157--197.
  • H. Skoda: Prolongement des courants, positifs, fermés de masse finie, Invent. Math. 66 (1982), 361--376.
  • M. Verbitsky: Hyperholomorphic bundles over a hyperkähler manifold, J. Algebraic Geom. 5 (1996), 633--669.
  • M. Verbitsky: Hyperkähler embeddings and holomorphic symplectic geometry II, GAFA 5 (1995), 92--104.
  • M. Verbitsky: Hypercomplex varieties, Comm. Anal. Geom. 7 (1999), 355--396.
  • M. Verbitsky: Hyperholomorphic sheaves and new examples of hyperkähler manifolds; in M. Verbitsky and D. Kaledin: Hyperkähler manifolds, International Press., Boston, 1999, 15--127.
  • M. Verbitsky: Hyperholomorphic connections on coherent sheaves and stability, 40 pages, math.AG/0107182.
  • M. Verbitsky: Hyperkähler manifolds with torsion, supersymmetry and Hodge theory, Asian J. Math. 6 (2002), 679--712.
  • M. Verbitsky: Hyperkähler manifolds with torsion obtained from hyperholomorphic bundles, Math. Res. Lett. 10 (2003), 501--513.
  • M. Verbitsky: Hypercomplex manifolds with trivial canonical bundle and their holonomy; in Moscow Seminar on Mathematical Physics. II, Amer. Math. Soc. Transl. Ser. 2, 221, Amer. Math. Soc., Providence, RI, 2007, 203--211.
  • M. Verbitsky: Quaternionic Dolbeault complex and vanishing theorems on hyperkähler manifolds, Compos. Math. 143 (2007), 1576--1592.
  • M. Verbitsky: Plurisubharmonic functions in calibrated geometry and q-convexity, arXiv: 0712.4036, 27 pages, to appear in Math. Z.
  • K. Uhlenbeck and S.-T. Yau: On the existence of Hermitian Yang--Mills connections in stable vector bundles, Comm. Pure Appl. Math. 39 (1986), 257--293.
  • S.T. Yau: On the Ricci curvature of a compact Kähler manifold and the complex Monge--Ampère equation. I, Comm. Pure Appl. Math. 31 (1978), 339--411.